MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER
Model Number DD+ELISIO-15H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Convulsion/Seizure (4406)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
58 minutes into a two-hour dialysis treatment the affected patient started vomiting and subsequently had a witnessed grand-mal seizure.This lasted 1-2 minutes and then subsided.The treatment was ended with a total of 489 ml uf(ultrafiltration).Ems was dispatched and by the time they arrived in the facility the patient was fully conscious and recovered from the event.The nurse noted that there was no change in vital signs before the event, and no indication to her that there was an impending event.This patient is an established dialysis patient with no history of seizures.Per the nurse, after the event the patients blood pressure was slightly elevated, but within normal range.The patient was taken to the hospital and cleared to return back to the nursing home that same day.The patient received dialysis treatments wednesday(b)(6) 2022, thursday (b)(6) 2022 and friday (b)(6) 2022 with no adverse events.(b)(6) 2022: rn said patient dialyzed with no issues.Patient had history of stroke but no history of seizures.Per nurse, no medications were given during the treatment when the event happened, and no new medication was started.Patient has cvc but had avf surgery (b)(6) 2022.Vital signs: pre tx: bp = 103/48, pulse = 90, temp = 97.5, rr = 20 start of tx: bp = 137/67, p = 81 during the event: bp = 142/119, p = 81 post tx: 175/76, p = 95, temp = 96.2, rr = 22 edw: 100.5 kg.Pt came with 100.8 kg but has been losing weight and they have had to change edw for several times for over a month.Nurse informed the team that patient had been losing weight and is on dietary evaluation.Other devices used during event:: nipro elisio 15h: dd+elisio-15h - lot # 21j14f nipro blood tubing set: product code- bl+a430/v912 - lot # 20f15 citric acid: ac -200 - nurse was not sure what was the lot # used during the treatment.Following lot #s in the unit: n2b009, n2b007 and n1h007.

Brand Name
NIPRO ELISIO-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
MDR Report Key14469500
Report Number1056186-2022-00002
Device Sequence Number4570195
Product Code KDI
UDI-Device Identifier00383790007108
UDI-Public00383790007108
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2022
Report Date (Section F) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberDD+ELISIO-15H
Device Catalogue NumberDD+ELISIO-17H
Device Lot Number21J14F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/22/2022
Device Age6 MO
Event Location Nursing Home
Date Report to Manufacturer05/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Date Report Sent to FDA05/23/2022